# SDR SWAA2025112029143

- Difficulty date: October 27, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BEAM NR 4 LOCATED FWD GALLEY SERVICE DOOR.  REPLACED BEAM 4 LOCATED FWD GALLEY SERVICE DOOR AT PASSENGER CABIN IAW SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A6516; SHEET 142; REV -.
